American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[2] Martin Bendersky, Donald M. Davis and Mark Mahowald. Stable geometric dimension of vector bundles over even-dimensional real projective spaces. Trans. Amer. Math. Soc. 358 (2006) 1585-1603. MR 2186987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1